# SDR QMLA2022051620028

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N357AM
- Make and model: Bell 407
- Aircraft serial: 54536
- Aircraft time: 2,623 hours, 6,689 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: 407040006127
- Part serial: A1133
- Condition: Used
- Location: Chip Detector
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT TRANSMISSION CHIP LIGHT. TRANSMISSION CHANGED OUT AT ACFT TT 2605+37 ON DATE 4/21/2022. INSPECTED CHIP DECTETECTORS FOUND SMALL A SLIVER OF METAL ON LWR CHIP DETECTOR. CLEANED ALL CHIP DETECTORS. DRAINED AND RESERVICED TRANSMISSION FUILDS. REMOVED, INSPECTED TRANSMISSION FILTER AND INSTALLED NEW FILTER. SENT SLIVER METAL OUT FOR LAB ANALYSIS.
